# SDR S2YA05048

- Difficulty date: August 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE FLAPS WILL NOT RETRACT.  AFTER CONSULTING WITH DISPATCH AND MAINTENANCE, THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE FOUND A CHAFED WIRE AT THE LT SAFETY SWITCH.  MAINTENANCE REPAIRED THE WIRE, OPS CHECKED THE SYSTEM AND WITH NO FURTHER DEFECTS RETURNED THE AC TO SERVICE.  (K)
